Post to Forum

Will the new bags I have under my eyes, due to Restylane, disappear?

  • thumper1one
  • 5 months ago

I had Restylane injected to the cheek area, but it migrated north, and now I have bags under both eyes that were not there before. Right eye is worse! I went back to have it dissolved but did not appear to help. Does anyone have any suggestions for me?

Comments (1)

I have been going through the same thing but had an infection and my doctor had no idea what to do and suggested I find someone who had experience with complications. I have had numerous injections to dissolve it with no luck and even one of steroids but nothing. I can't believe these companies are not warning against putting any fillers in the tear trough area. They say how easy it is to dissolve but that is not always the case! I hope you have better luck than me. It has been the worst experience!
  • Reply